# SDR UPS08551959

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN OFF POSITION, SWITCH LOOSE.  REPLACED PILOT'S EMERGENCY LIGHTS CONTROL PANEL, OPS NORMAL.  REF AMM 33-51-08-4.
